MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 GLOBAL SHD END PEG GLEN 48; GLENOID (KEELED AND 5-PEGGED) IMPLANT : SHOULDER GLENOID

DEPUY ORTHOPAEDICS, INC. 1818910 GLOBAL SHD END PEG GLEN 48; GLENOID (KEELED AND 5-PEGGED) IMPLANT : SHOULDER GLENOID
Catalog Number 113786025
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Unspecified Infection (1930); No Code Available (3191)
Date of Event 04/03/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Reason for revision: cuff failure rendering total anatomical replacement inappropriate for patient needs.9 months post implantation cuff failure resulted in total anatomic shoulder conversion to reverse shoulder prosthesis.Based on anatomic changes and not on failure of implanted prosthesis to function as intended.Glenoid peg shows signs of superior wear.All prosthesis successfully removed without complication.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary
=
> no device associated with this report was received for examination.A worldwide lot specific complaint database search, or device history record (dhr) review was not possible because the required lot code(s) was not provided.Based on previous investigations this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Corrective action was not indicated.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
GLOBAL SHD END PEG GLEN 48
Common Device Name
GLENOID (KEELED AND 5-PEGGED) IMPLANT : SHOULDER GLENOID
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8554816
Report Number1818910-2019-91699
Device Sequence Number2207187
Product Code KWT
UDI-Device Identifier10603295007265
UDI-Public10603295007265
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K905786
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number113786025
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/03/2019
Supplement Date Received by Manufacturer06/05/2019
Initial Report FDA Received Date04/26/2019
Supplement Report FDA Received Date06/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;